# SDR ASAA2024052150182

- Difficulty date: May 21, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581028
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147A5810-28 HAS COMPOSITE DAMAGE AND BAD INSERTS. GROUNDED - YES. REPAIRED FLOOR PANEL 147A5810-28 AND REPLACED INSERTS IAW B737-800 SRM 53-00-50-2R-4.
